# SDR DALA2024101710162

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,549 hours, 11,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 FUSELAGE UPPER SKIN FOUND TOOL MARK BETWEEN STR P3 AND STR P2 FROM STA C53.7 TO C53.8. CORRECTIVE ACTION: COMPLIED WITH ERA 621544-14 REV.0. (0612957)
